# SDR REXA97025

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: TR992
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN FOUND BALLAST FOR OVERHEAD LIGHTING BURNT.  REMOVED AND REPLACED BALLAST FOR OVERHEAD LIGHTING.  (M)
